# SDR CALA2013080890244

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 59,335 hours, 16,556 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE IDG DRIVE SEAL LEAKING.  R & R NR 2 ENG IDG DRIVE SEAL IAW MM, NO LEAKS ON IDLE RUN.
